RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 12  


Integrable Hamiltonian systems on low-dimensional Lie algebras
A. A. Korotkevich
3
Upper bound for the length of commutative algebras
O. V. Markova
41
On the Ramsey numbers for complete distance graphs with vertices in $\{0,1\}^n$
K. A. Mikhailov, A. M. Raigorodskii
63
On the boundedness of a class of fractional type integral operators
N. A. Rautian
81
Spectral multiplicities and asymptotic operator properties of actions with invariant measure
V. V. Ryzhikov
107
The resonance spectrum of a Schrödinger operator with a rapidly decaying potential
S. A. Stepin, A. G. Tarasov
121
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019